# SDR FDEA201401150107

- Difficulty date: January 15, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 25,405 hours, 13,717 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: O

## Discrepancy

PRIOR TO DESCENT INTO OKC COURIERS NOTIFIED COCKPIT OF SMOKE IN CABIN.  NO SMOKE DETECTOR OR ECAM WARNING IN COCKPIT OR SMELL OF SMOKE.  WITH NO ECAM OR SMOKE DETECTION RAN AIR CONDITIONING SMOKE CHECK LIST.  DECLARED EMERGENCY LANDED NO PROBLEM.  ONCE ON GND HAD ODOR IN COCKPIT.  NR 2 PACK DEFERRED PREVIOUSLY.
